Distributionen als Randverteilung analytischer Funktionen.

Heinz Günther Tillmann

Mathematische Zeitschrift (1961)

  • Volume: 76, page 5-21
  • ISSN: 0025-5874; 1432-1823

How to cite


Tillmann, Heinz Günther. "Distributionen als Randverteilung analytischer Funktionen.." Mathematische Zeitschrift 76 (1961): 5-21. <http://eudml.org/doc/169936>.

author = {Tillmann, Heinz Günther},
journal = {Mathematische Zeitschrift},
keywords = {functional analysis},
pages = {5-21},
title = {Distributionen als Randverteilung analytischer Funktionen.},
url = {http://eudml.org/doc/169936},
volume = {76},
year = {1961},

AU - Tillmann, Heinz Günther
TI - Distributionen als Randverteilung analytischer Funktionen.
JO - Mathematische Zeitschrift
PY - 1961
VL - 76
SP - 5
EP - 21
KW - functional analysis
UR - http://eudml.org/doc/169936
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.